# SDR DALA1036499864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND VERTICAL STABILIZER RUDDER TOP END, RT SIDE SKIN TORN AT EDGE.  REMOVED DAMAGED AREA ON VERTICAL STAB RUDDER IAW SRM 51-70-06, FIG 2, SHT 1.  HFEC INSP NO OTHER DAMAGE NOTED NDT SPM 06-10-01.001.  FABRICATED AND DRILLED DOUBLER AND FILLER IAW SRM 51-10-04.  TREATED, PRIMED AND TOPCOATED DOUBLER AND FILLER IAW SRM 51-10-3.   INSTALLED REPAIR IAW SRM 51-70-06, FIG 2, SHT 1.
